MathSciNet Relay Station
MathSciNet bibliographic data
MR727783 03D30
Stob, Michael ${\rm wtt}$-degrees and ${\rm T}$-degrees of r.e. sets. J. Symbolic Logic 48 (1983), no. 4, 921–930 (1984).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement